BibTeX record journals/ol/PenaRS14

download as .bib file

@article{DBLP:journals/ol/PenaRS14,
  author    = {Javier Pe{\~{n}}a and
               Vera Roshchina and
               Negar Soheili},
  title     = {Some preconditioners for systems of linear inequalities},
  journal   = {Optimization Letters},
  volume    = {8},
  number    = {7},
  pages     = {2145--2152},
  year      = {2014},
  url       = {https://doi.org/10.1007/s11590-013-0721-7},
  doi       = {10.1007/s11590-013-0721-7},
  timestamp = {Thu, 08 Jun 2017 09:02:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ol/PenaRS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier